# SDR AALA202211303262

- Difficulty date: November 4, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 79,475 hours, 10,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FLIGHT IDLE WHILE DESCENDING THROUGH 1000 FEET MODERATE ACRID/BURNING RUBBER SMELL IN COCKPIT.   ACCOMPLISHED SMOKE ODOR FUME CARD REPLACED SEVERAL COMPONENTS PER WORK CARD NO FAULT FOUND.
